A 59-year-old wom an com plained to her physician of insom nia. The wom an had undergone radioiodine

A 59-year-old wom an com plained to her physician of insom nia. The wom an had undergone radioiodine treatm ent for thyroid ablation 6 m onths earlier and started replacem ent therapy w ith levothyroxine. Further questioning revealed that she had recently increased her daily drug dose because she felt fatigued and sad. A lab test showed thyroidstim ulating horm one (TSH) 0.1 m U/L (norm al 0.5-5.0 m U/L) and free thyroxine (FT4) 2.4 ng/dL (norm al 0.8-2.7 ng/dL). Which of the follow ing signs and sym ptom s m ost likely occurred in this patient after the inappropriate increase of the drug dose? A. Decreased heart rate B. Fluid retention C. Decreased diastolic pressure D. Decreased body temperature E. Anorexia F. Constipation

Don't use plagiarized sources. Get Your Custom Essay on
A 59-year-old wom an com plained to her physician of insom nia. The wom an had undergone radioiodine
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*